# SDR FDEA201610313757

- Difficulty date: October 31, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,446 hours, 29,460 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD72741L
- Part serial: AA126
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PRESSURE LIGHT ILLUMINATED.   TROUBLE SHOT IAW FIM 25-61-00-2, TASK  25-61-00-810-802, PTT INDICATOR LIGHT DOESN`T GO OFF.  CHECKED PLUG OUT OF JACK WITH OHM METER, READS  ZERO. EVCUATION SLIDE IS INOPERATIVE.   REMOVED AND REPLACED THE L1 DOOR SLIDE ASSY IAW AMM 25-61-02-4. L1 SLIDE ASSY REMOVED AND REPLACED.
